PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 62 | 1 | 83-96
Tytuł artykułu

On extremal mappings in complex ellipsoids

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Using a generalization of [Pol] we present a description of complex geodesics in arbitrary complex ellipsoids.
Słowa kluczowe
Rocznik
Tom
62
Numer
1
Strony
83-96
Opis fizyczny
Daty
wydano
1995
otrzymano
1995-01-09
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [Hay-Ken] W. K. Hayman and P. B. Kennedy, Subharmonic Functions, Vol. I, Academic Press, 1976.
  • [Jar-Pfl] M. Jarnicki and P. Pflug, Invariant Distances and Metrics in Complex Analysis, Walter de Gruyter, 1993.
  • [Jar-Pfl-Zei] M. Jarnicki, P. Pflug, and R. Zeinstra, Geodesics for convex complex ellipsoids, Ann. Scuola Norm. Sup. Pisa 20 (1993), 535-543.
  • [Pan] M.-Y. Pang, Smoothness of the Kobayashi metric of non-convex domains, Internat. J. Math. 4 (1993), 953-987.
  • [Pfl-Zwo] P. Pflug and W. Zwonek, The Kobayashi metric for non-convex complex ellipsoids, preprint, 1994.
  • [Pol] E. A. Poletskiĭ, The Euler-Lagrange equations for extremal holomorphic mappings of the unit disk, Michigan Math. J. 30 (1983), 317-333.
  • [Zei] E. Zeidler, Nonlinear Functional Analysis and its Applications, Vol. I: Fixed-Point Theorems, Springer, 1986.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv62z1p83bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.